Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 70, NWS Louisville, KY

May 31, 2018Dubois County, Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at May 31, 2018, 12:53 PM EDT for Dubois County, Perry County, Indiana. It was in force for 22 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 12:53 PM EDT (16:53 UTC)
Expired
May 31, 2018, 1:15 PM EDT
In force
22 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Dubois County, IN, Perry County, IN

The radar

The Evansville,IN radar (KVWX), 75 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 1:11 PM EDTTSTM WND DMG1 Ssw Huntingburg, INREPORTED AT 203 W 1ST ST, HUNTINGBURG LINES AND POLES DOWN WITH FIRE.
May 31, 1:11 PM EDTTSTM WND DMG1 Ssw Huntingburg, INREPORTED ON W 1ST ST, HUNTINGBURG LINES AND POLES DOWN WITH FIRE.
May 31, 1:18 PM EDTTSTM WND DMG1 Sw Kellerville, INCAR PORT ROOF BLOWN OFF OF METAL GARAGE.
May 31, 1:19 PM EDTTSTM WND GST 45Portersville, IN45-50 MPH WINDS REPORTED BY A TRAINED SPOTTER IN PORTERSVILLE AREA NW OF DUBOIS COUNTY.
May 31, 1:24 PM EDTTSTM WND GST 45Portersville, IN45-50 MPH WINDS REPORTED BY TRAINED SPOTTER IN PORTERSVILLE AREA, NW OF DUBOIS COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 11:31 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1202 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

908 
WUUS53 KLMK 311653
SVRLMK
INC037-123-311715-
/O.NEW.KLMK.SV.W.0070.180531T1653Z-180531T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1153 AM CDT THU MAY 31 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Dubois County in south central Indiana...
  Western Perry County in south central Indiana...

* Until 1215 PM CDT

* At 1152 AM CDT, severe thunderstorms were located along a line
  extending from near Petersburg to 7 miles northwest of Rockport,
  moving east at 55 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Jasper, Huntingburg, Ferdinand, Holland, Birdseye, Troy, Dubois,
  Hillham, Celestine and Ranger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms have a history of 
producing damaging winds. SEEK SHELTER NOW inside a sturdy structure 
and stay away from windows! 
&&

LAT...LON 3851 8707 3850 8706 3851 8700 3849 8695
      3851 8693 3850 8688 3853 8683 3853 8670
      3793 8663 3800 8681 3801 8681 3802 8680
      3800 8677 3804 8679 3806 8677 3807 8678
      3810 8677 3812 8681 3821 8679 3820 8707
TIME...MOT...LOC 1652Z 267DEG 47KT 3857 8727 3796 8713 

HAIL...<.75IN
WIND...70MPH
 
$$

JBS
1 follow-up statement
133 
WWUS53 KLMK 311708
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1208 PM CDT THU MAY 31 2018

INC123-311717-
/O.CAN.KLMK.SV.W.0070.000000T0000Z-180531T1715Z/
Perry IN-
1208 PM CDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PERRY COUNTY IS
CANCELLED...

The storms which prompted the warning will not reach the area during 
the warning time. A new wagning will likely be issued as it 
approaches. 

A severe thunderstorm watch remains in effect until 500 PM CDT for
south central Indiana.

LAT...LON 3851 8707 3850 8706 3851 8700 3849 8695
      3851 8693 3850 8691 3850 8688 3853 8683
      3852 8670 3835 8668 3825 8668 3825 8679
      3821 8679 3820 8707
TIME...MOT...LOC 1707Z 267DEG 47KT 3858 8703 3797 8690 

$$

INC037-311715-
/O.CON.KLMK.SV.W.0070.000000T0000Z-180531T1715Z/
Dubois IN-
1208 PM CDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR DUBOIS COUNTY...

At 1207 PM CDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Washington to near Grandview,
moving east at 55 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Jasper, Huntingburg, Ferdinand, Holland, Birdseye, Dubois, Hillham,
Celestine, Millersport and Bretzville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3851 8707 3850 8706 3851 8700 3849 8695
      3851 8693 3850 8691 3850 8688 3853 8683
      3852 8670 3835 8668 3825 8668 3825 8679
      3821 8679 3820 8707
TIME...MOT...LOC 1707Z 267DEG 47KT 3858 8703 3797 8690 

HAIL...<.75IN
WIND...70MPH
 
$$

JBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 9:35 AM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, May 31, 9:35 AM EDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
935 AM EDT Thu May 31 2018

...Forecast Update...

.Forecast Update...
Issued at 935 AM EDT Thu May 31 2018

The 12z sounding from ILN and a recent AMDAR sounding out of SDF
showed an inversion between 950 and 850 mb with decent lapse rates
above. This elevated instability in conjunction with a weak
shortwave moving through is aiding the development of scattered
thunderstorms across southern Indiana and north central Kentucky.
Other than lightning and brief downpours, small hail is possible.
This activity should begin to weaken as the morning hours goes on.

Upstream across southeast Missouri, a convective complex exists and
could be the focus for the first round of thunderstorms across our
area by mid afternoon. The recent runs of the HRRR are handling the
current activity pretty well and was leaned on for the update. As we
get into the afternoon, the moisture rich environment (low 70s
dewpoints) should allow for 2000 to 3000 J/kg of SBCAPE and then
with the approaching impulse from Missouri, this should trigger
additional convection. The current thinking is that this will be
across southern IN and north central KY. Storms would then drop
south/east during the late afternoon. Additional storm development
is possible across western KY and southwest IN that would then move
into central KY later this evening.

The Enhanced Risk was adjusted eastward with the morning update to
include more of our forecast area and looks good for the area. The
main hazards are damaging winds, but hail and heavy rain are still
threats. A tornado threat still exists if line segments get oriented
perpendicular to the 0-3km bulk shear vectors.

&&

.Short Term...(Today and tonight)
Issued at 321 AM EDT Wed May 31 2018

....Strong to Severe Storms Possible This Afternoon and Tonight...

Complicated and low confidence forecast today and tonight as models
struggle to come to an agreement with convective solutions. To start
off the morning, some models indicate scattered showers and storms
firing up near 09z across parts of western KY. Observed 31.00z 500mb
temperatures over southwestern MO indicate slightly cooler
temperatures than surrounding upper air sites, and SPC 700-400mb
differential vorticity advection has shown some positive values over
western IL/KY this morning, so it's possible a very subtle shortwave
could be present near the southern MO/IL border at this hour and
could aid in the development of precipitation later this morning. In
any case, will keep isolated to scattered PoPs in the forecast this
morning to account for the potential. All of that activity, if it
forms, should push east of the CWA by 16-17z.

Attention then turns to this afternoon and evening, where the threat
for strong to severe storms remains possible. Much of the storm
activity we see during this timeframe will be highly dependent on
how the current shortwave and convection over Oklahoma/Kansas
evolves. Some high-res models that are currently handling that
convection well are the 3km NAM and HRRR, but both show conflicting
scenarios for convective evolution this afternoon and evening. It's
possible we may end up with a couple rounds of storms (one this
afternoon, another after sunset). Deep layer shear begins to
increase after 20z as the shortwave over Oklahoma approaches, so
convection (if it develops) during the late afternoon and evening
will have 30-40kts of 0-6km bulk shear to work with. Assuming the
atmosphere recovers from any potential morning convection, we should
see moderate to high instability in place for storms. The
combination of shear and instability will support strong to severe
storms, which should mainly be in the form of multi-cell clusters
and linear/bowing segments. Isolated activity, including supercells,
would be more likely west of the CWA with initial convection before
storms become outflow dominant and turn linear. The main severe
weather threat with these storms would be damaging wind gusts and
heavy rainfall. Large hail may be possible in some of the stronger
embedded or isolated cells that move into our area. Low level shear
will remain weak through the duration of the event, so the tornado
threat should be low... but a quick spin-up can't be ruled out where
lingering outflow or differential heating boundaries interact with
storms. Additionally, 0-3km bulk shear may exceed 30kts this
evening, and should the 0-3km shear vector be line-normal to bowing
segments, a brief spin-up tornado could be possible.

.Long Term...(Friday through Wednesday)
Issued at 303 AM EDT Thu May 31 2018

Cloudy conditions are likely early Friday in the wake of expected
convective activity from the short term period.  Scattered showers
and some thunderstorms may be ongoing across southern KY in the
morning.  Some scattered redevelopment is possible in the afternoon
hours, with the best chances mainly south of the WK and BG Parkways.
Overall, the forecast has not changed dramatically with 30-40 PoPs
in the afternoon. Highs will be in the lower-mid 80s across the
region.  Showers and storms are expected to diminish quite rapidly
after sunset with lows Friday night cooling into the mid-upper 60s.

For Saturday, latest guidance still suggestive of a dry and slightly
less humid day.  We'll start off the day with partly cloudy skies
with highs ranging from the lower 80s in the Bluegrass and mid-upper
80s in the I-65 corridor and points west.  For Saturday night and
into Sunday, another quick moving upper level disturbance is
forecast to cross the region.  This feature will bring another round
of showers and thunderstorms to the area.  The best chances for
rainfall would be late Saturday night and through the day on Sunday
with a drier conditions arriving Sunday evening.  Lows Saturday
night look to cool into the low-mid 60s, with highs on Sunday
staying in the lower 80s.

As we move into next week, the latest guidance continues to indicate
that the Ohio Valley will remain in a northwesterly flow with a
large area of high pressure building into the region.   This set up
should result in drier, cooler, and less humid conditions that what
we've seen over the last week.   A few week perturbations will work
through the region Monday night and into Tuesday.  However, the
trend for now is to keep things dry during the period.  Though, we
suspect that some light PoPs may be required here in later
forecasts.

By midweek, we should see some more ridging attempt to build in from
the west.  However, that may be hampered a bit by a deep cut off low
in the NE US.  This would keep our flow, quite northerly for early
June and keep temperatures a bit below normal through at least
Thursday.  The latest blends keep highs in the upper 70s to the
lower 80s over the bluegrass region with highs in the low-mid 80s in
the I-65 corridor and points west.  Overnight will likely dip into
the upper 50s to low 60s through the period.

Looking a little further down the road, dry weather and warmer
weather may attempt to build further east by late week.  Much of the
heat and dry conditions will remain fully entrenched across the
central Plains.  A series of mid-level perturbations will work
eastward within the northerly stream of the jet and this may
suppress the ridge a little further south and west over time.  This
would set up the Ohio Valley for a northwest flow type regime with
a threat of MCS's dropping in from the northwest by next weekend.

&&

.Aviation...(12Z TAF Issuance)
Issued at 622 AM EDT Thu May 31 2018

Some IFR/MVFR stratus has developed this morning across parts of the
region. This stratus may linger around through parts of the morning
before lifting to VFR as boundary layer heating progresses. Isolated
to scattered showers and storms are also ongoing across portions of
southern IL and western KY this morning, and will move into our
region over the next several hours. More rounds of showers and
thunderstorms will be possible this afternoon, but confidence
remains low in the timing and placement of storms. Low visibilities,
heavy rainfall, and gusty winds will be possible in thunderstorms
today.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...ZT
Short Term...DM
Long Term...MJ
Aviation...DM
Hazardous weather outlook, May 31, 3:46 AM EDT, 9 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
346 AM EDT Thu May 31 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-010800-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
346 AM EDT Thu May 31 2018 /246 AM CDT Thu May 31 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms will be possible this afternoon and
evening. The main threats with these storms will be damaging wind
gusts and heavy rainfall. Isolated large hail will be possible in the
strongest storms. An isolated, brief tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected again on Friday
afternoon and evening. At this time, severe weather is not
anticipated. Isolated to scattered thunderstorms will also be
possible late Saturday night and throughout the day on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

DM/MJ

In the hours before

Special weather statement, May 31, 11:44 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
1144 AM EDT THU MAY 31 2018

KYZ036-040>042-047>049-055>057-067-311615-
Boyle-Bourbon-Scott-Mercer-Woodford-Fayette-Jessamine-Clark-Lincoln-
Madison-Garrard-
1144 AM EDT THU MAY 31 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MOST OF THE
BLUEGRASS REGION...

At 1143 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Georgetown to near Danville.
Movement was east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Lexington, Georgetown, Nicholasville, Winchester, Danville,
Versailles, Paris, Harrodsburg, Stanford and Lancaster.

LAT...LON 3741 8453 3753 8486 3755 8485 3754 8488
      3757 8496 3822 8463 3819 8412
TIME...MOT...LOC 1543Z 284DEG 22KT 3814 8458 3762 8484

RAS
Special weather statement, May 31, 11:59 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Louisville KY
1159 AM EDT THU MAY 31 2018

INZ090-KYZ029-030-311630-
Harrison-Jefferson-Bullitt-
1159 AM EDT THU MAY 31 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HARRISON... SOUTHERN
JEFFERSON AND NORTHERN BULLITT COUNTIES...

At 1158 AM EDT, a strong thunderstorm was located near Brandenburg,
moving east at 40 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Shepherdsville, Hollyvilla, Valley Station, Fairdale, Pleasure Ridge
Park, Elizabeth, Laconia, Cupio, Rosewood and Barrallton.

LAT...LON 3794 8574 3797 8590 3799 8591 3799 8593
      3801 8595 3800 8601 3799 8603 3800 8608
      3801 8609 3802 8611 3801 8616 3814 8615
      3814 8574
TIME...MOT...LOC 1558Z 272DEG 35KT 3806 8606

RAS
Special weather statement, May 31, 12:21 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Louisville KY
1221 PM EDT THU MAY 31 2018

KYZ041-049-311645-
Fayette-Clark-
1221 PM EDT THU MAY 31 2018

...A STRONG THUNDERSTORM WILL AFFECT CLARK AND EASTERN FAYETTE
COUNTIES...

At 1221 PM EDT, a strong thunderstorm was located near Cadentown,
moving east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Lexington, Winchester, Cadentown, Chilesburg, Constant Station,
Renick, Lyndale, Jackson Ferry, Tebbs and Judianne Estates.

LAT...LON 3786 8404 3789 8426 3792 8427 3790 8431
      3792 8443 3805 8445 3809 8406 3806 8405
      3786 8401 3787 8402 3787 8403 3785 8401
TIME...MOT...LOC 1621Z 269DEG 20KT 3797 8436

RAS
Special weather statement, May 31, 12:32 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Louisville KY
1232 PM EDT THU MAY 31 2018

KYZ029-030-034-038-311700-
Jefferson-Shelby-Bullitt-Spencer-
1232 PM EDT THU MAY 31 2018

...A STRONG THUNDERSTORM WILL AFFECT SPENCER...SOUTHERN SHELBY...
SOUTHERN JEFFERSON AND NORTHERN BULLITT COUNTIES...

At 1231 PM EDT, a strong thunderstorm was located near Pioneer
Village, moving east at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Shepherdsville, Pioneer Village, Taylorsville, Spring Mill, Highview,
Okolona, Fern Creek, Minor Lane Heights, Mount Washington and Hebron
Estates.

LAT...LON 3814 8522 3796 8527 3794 8540 3796 8543
      3797 8546 3799 8549 3796 8553 3796 8552
      3795 8553 3801 8571 3815 8571
TIME...MOT...LOC 1631Z 273DEG 30KT 3806 8562

RAS
Special weather statement, May 31, 12:37 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
1237 PM EDT THU MAY 31 2018

KYZ040-047-048-311700-
Mercer-Woodford-Jessamine-
1237 PM EDT THU MAY 31 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MERCER...
SOUTHERN WOODFORD AND JESSAMINE COUNTIES...

At 1236 PM EDT, a strong thunderstorm was located 7 miles west of
Nicholasville, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Nicholasville, Wilmore, Shakertown, Jessamine, Logana, Union Mills,
Little Hickman, East Hickman, Troy and Keene.

LAT...LON 3784 8445 3785 8448 3784 8449 3780 8446
      3776 8454 3778 8464 3779 8464 3780 8461
      3781 8464 3781 8466 3779 8465 3778 8467
      3783 8468 3782 8472 3779 8470 3781 8480
      3795 8477 3796 8454 3794 8448 3787 8444
TIME...MOT...LOC 1636Z 274DEG 24KT 3787 8471

RAS
Special weather statement, May 31, 12:51 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
1251 PM EDT THU MAY 31 2018

KYZ056-057-311715-
Madison-Garrard-
1251 PM EDT THU MAY 31 2018

...A STRONG THUNDERSTORM WILL AFFECT GARRARD AND SOUTHERN MADISON
COUNTIES...

At 1250 PM EDT, a strong thunderstorm was located near Lancaster,
moving east at 20 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Richmond, Lancaster, Mccreary, Berea, Round Hill, Caleast, Duluth,
Peytontown, Bighill and Kingston.

LAT...LON 3756 8415 3756 8417 3753 8419 3752 8421
      3753 8421 3752 8423 3759 8459 3778 8452
      3764 8413 3759 8411
TIME...MOT...LOC 1650Z 275DEG 16KT 3768 8449

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:22 AM EDTSpecial Weather StatementLMKDubois23 min
May 31, 7:45 AM EDTSpecial Weather StatementLMKPerry30 min
May 31, 11:59 AM EDTSpecial Weather StatementLMKHarrison31 min
May 31, 1:13 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry47 min
May 31, 1:16 PM EDTSevere Thunderstorm WarningLMKCrawford, Perry44 min
May 31, 1:49 PM EDTSevere Thunderstorm WarningLMKHarrison26 min
May 31, 1:52 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington38 min
May 31, 2:00 PM EDTFlash Flood WatchLMKClark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more15 hr
May 31, 2:17 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison13 min
May 31, 2:24 PM EDTSpecial Weather StatementLMKClark, Jefferson, Scott21 min
May 31, 2:35 PM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott25 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.